Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017 (2017), Article ID 6429725, 27 pages
https://doi.org/10.1155/2017/6429725
Research Article

Conditions for Existence, Representations, and Computation of Matrix Generalized Inverses

1Faculty of Science and Mathematics, Department of Computer Science, University of Niš, Višegradska 33, 18000 Niš, Serbia
2Faculty of Computer Science, Goce Delčev University, Goce Delčev 89, 2000 Štip, Macedonia
3Aristoteleion Panepistimion, Thessalonikis, Greece

Correspondence should be addressed to Predrag S. Stanimirović; sr.ca.in.fmp@okcep

Received 3 January 2017; Accepted 18 April 2017; Published 5 June 2017

Academic Editor: Sigurdur F. Hafstein

Copyright © 2017 Predrag S. Stanimirović et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Predrag S. Stanimirović, Miroslav Ćirić, Igor Stojanović, and Dimitrios Gerontitis, “Conditions for Existence, Representations, and Computation of Matrix Generalized Inverses,” Complexity, vol. 2017, Article ID 6429725, 27 pages, 2017. doi:10.1155/2017/6429725